# SDR DLL19991642

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inop
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEARD POP THEN SMOKE CAME IN COCKPIT AIR VENTS.  TURNED OFF NR 1 A/C PACK AND SMOKE STOPPED.  FWD TO MCO/PLAC PER MEL. LOCKED CLOSED NR 1 PACK FLOW CONTROL VALVE.
